# SDR DALA1015649925

- Difficulty date: July 2, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N925US
- Make and model: Doug DC-9-32
- Aircraft serial: 47472
- Aircraft time: 86,175 hours, 84,395 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Mechanism
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF UNABLE TO RAISE GEAR.  RAN QRH PROCEDURE.  DIRECTED TO RAISE GEAR.  RAISED GEAR SUCCESSFULLY.  MAINTENANCE FOUND NOSE LANDING GEAR GROUND SENSING LINK MECHANISM DISCONNECTED.  CONNECTED LINK AND SAFETIED.
